# SDR MALA010413

- Difficulty date: April 10, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT CENTER FLOOR BOARD FLANGE ON SEAT TRACK HAS CORROSION.  MAINTENANCE REPLACED SEAT TRACK SECTION FROM STA 297 TO STA 329.  MX REPLACED IAW EO53060.
